# SDR VNAA2015022300023

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 1,379 hours, 1,377 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: 73811814
- Part serial: 0355
- Condition: Failed
- Location: Fuel Qty
- Part time: 18,938 hours, 18,876 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL CHANNEL 1 AND 2 FAIL CAS MESSAGE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R FUEL QUANTITY GAUGING COMPUTER (FGGC) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
